Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 137428, 9 pages
http://dx.doi.org/10.1155/2010/137428
Research Article

A Lot-Size Model for Deteriorating Items under Conditions of a One-Time Only Extended Credit Period

Department of Mathematics, Gujarat University, Gujarat, Ahmedabad 380 009, India

Received 16 July 2009; Accepted 20 January 2010

Academic Editor: Dalibor Froncek

Copyright © 2010 Nita H. Shah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nita H. Shah, “A Lot-Size Model for Deteriorating Items under Conditions of a One-Time Only Extended Credit Period,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 137428, 9 pages, 2010. https://doi.org/10.1155/2010/137428.